I believe I have a rash (it causes a burning sensation but not really any itchiness), the skin looks very irritated and I have been to the doctor a few times and they gave me medicine for some bacteria and a minor UTI. The UTI med doesn’t really change anything. Since I think its a rash I was going to use monistat 7 vaginal anti-fungal but it says not to use it if you haven’t had a yeast infection but I am not sure if I have ever had one or not. so, should I use it?
Here is the selected answer for your question:
An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.
I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.
- cab i put monastate in vagina if i think its yeast infection
- is it ok to ise monistat if you are not sure if you have a yeast infection
- is it ok to take meloxicam when you use monistat for yeast infection
- is it ok to use medicine if you are not sure if you have a yeast infection
- moinstat medicine wjen not sure
- using yeast infection med when not sure